# SDR ASAA2015050311617

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,718 hours, 8,779 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10363
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,235 hours, 8,725 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RT DUCT PRESSURE VARIED BETWEEN 38-44, PSI AT 8000', 90.4 N1 SAME AT 13000 FEET 95 PERCENT N1. AT FL 290 RT DUCT PRESSURE STEADY AT 42 PSI 98 PERCENT, N1. ACFT GROUNDED. ACCOMPLISHED T/C NG-36WC-00001 HEALTH CHECK ON NR 2 ENGINE.  FOUND HIGH STAGE VALVE FAILED. R & R HIGH STAGE VALVE REF MM 36-11-06.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER, OPS TEST REF AMM 36-11-00-710-801 +REF TASK CARD NG-36WC-00001, STEP 6. OPS CHECKED OK. GROUND VERIFICATION SUCCESSFUL.
